# SDR COMA9660124

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Switch
- Part number: 22850741115
- Condition: Malfunction
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT THRUST REVERSER ICON CAME ON IN FLIGHT.  THRUST REVERSER DID NOT DEPLOY.  REPLACED THE RT ENGINE THRUST REVERSER STOW SWITCH.
